Open Access System for Information Sharing

Login Library

 

Article
Cited 4 time in webofscience Cited 0 time in scopus
Metadata Downloads

Resiliency of network topologies under path-based attacks

Title
Resiliency of network topologies under path-based attacks
Authors
Lee, HKim, JLee, WY
POSTECH Authors
Kim, J
Date Issued
Jan-2006
Publisher
IEICE-INST ELECTRONICS INFORMATION CO
URI
http://oasis.postech.ac.kr/handle/2014.oak/10251
DOI
10.1093/IETCOM/E89-B
ISSN
0916-8516
Article Type
Article
Citation
IEICE TRANSACTIONS ON COMMUNICATIONS, vol. E89B, no. 10, page. 2878 - 2884, 2006-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 KIM, JONG
Dept of Computer Science & Enginrg
Read more

Views & Downloads

Browse